Complete Allergy Relief, Tablets
In Each Tablet Active Ingredients: Diphenhydramine HCI (25 mg), Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, D&C Red 27 Aluminum Lake, Dibasic Calcium Phosphate, FD&C Yellow 6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.
In Each Tablet: Directions: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Adults and Children 12 Years and Over: 1 to 2 tablets. Children 6 to Under 12 Years: 1 tablet. Children Under 6 Years: Do not use.